# SDR SWAA2022022573146

- Difficulty date: November 8, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BILGE STA 500A TO 500B BL0 TFTS AIRPHONE ANTENNA SUPPORT HAS CORROSION / EVALUATED CORROSION ON FWD CARGO STA 500A-500B BL 0 TFTS AIRPHONE ANTENNA SUPPORT OUT OF LIMITS REPLACED W/ NEW SUPPORT IAW AIPC 53-42-00-24 REF ITEM 110 AND SRM 51-40-02-0G-0 APPLIED CIC AS NECESSARY IAW AMM 51-21-91-620-802
